Search

Gynaec Issues Answered by Specialist

Gynaec Issues Answered by Specialist

Question: I get pain in lower abdomen and backache during my periods. The pain starts a few hours before my periods. I take tablet Meftal Spas for the pain relief. Is it normal to get pain during periods? Does taking tablet effect my health?

 Answer: Getting pain during periods is called dysmennorhea. Normally periods can be associated with pain. This pain starts few hours to 1 day before periods. Taking tablets like Meftal Spas or other pain relieving drugs during periods does not effect health or future fertility. 

But pain during periods can be also caused by a disorder in the woman's reproductive organs, such as endometriosis, adenomyosis, uterine fibroids, or infection. Ultrasound and physical examination will help to know the cause of dysmenorrhea.

 

Question: I am 3 months pregnant. My doctor has advised me to get NT scan. Is it really required to get this scan done?

 

Answer: Yes, it is required for you get the NT scan between 11 to 13 weeks of pregnancy.

This ultrasound is done to assess your developing baby's risk of having Down syndrome  and other chromosomal abnormalities

Along with the scan, you should also get dual marker test or NIPT. The combined results of these tests give a better risk assessment for your baby.

Compared to dual marker, NIPT is 99 % accurate for the risk assessment.

 

QuestionI am 25 years old. I am getting heavy bleeding during my periods for 7-8 days since last 3 months. Before, my periods used  to last for 4 to 5 days with normal flow. Should I be worried?

 

Answer: Bleeding heavily during periods can lead to anemia.

You would be required to get an ultrasound of pelvis to rule out disorders like fibroids, adenomyosis or ovarian cysts.

Along with this, you need to get your hemoglobin and thyroid hormones levels checked.

Based on the cause, treatment to stop the heavy bleeding can be started

 

Question: I am a 30 year old, married woman. I am having severe itching and white discharge from my vagina since last 1 week. What do I do?

 Answer: Having itching with white discharge from vagina is commonly due to infection. To know what kind of infection, a physical examination will be done by your gynecologist. Vaginal infections are caused by yeast, bacteria or protozoa. Based on the cause, the infection can be treated with specific medications.

Gallery Images

Previous picture Next picture Close gallery

Send Your Message


or

By signing up, I agree to terms